What gives? any clues?

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Regular Member

Date Joined Apr 2007
Total Posts : 160
   Posted 4/20/2010 1:27 PM (GMT -6)   
I have been having fasting BS's around 100 for some time, then yesterday I woke up to 353.  I took thew required insulin had about the same diet and activity level.  I ate a good supper. Even had seconds on Tilapia.  Went to bed and about 11:00pm  I woke very restless.  I was sweating and by the time I called my wife I was almost unconscious.  She got me a glass of orange juice, which tasted like rancid kerosine, and in a few minutes I began to function again.  I can tnink of no reason for such a profound low especially after a high fasting BGF.  Any ideas?

When there are no more choices, tha decision is easy!

Forum Moderator

Date Joined Nov 2006
Total Posts : 5301
   Posted 4/20/2010 7:31 PM (GMT -6)   
I don't know, Ralph.  Are you sure you took the correct dosage of insulin?
forum moderator - diabetes
diabetes controlled so far by exercise and a low/no carb diet

Regular Member

Date Joined Apr 2007
Total Posts : 160
   Posted 4/21/2010 10:53 AM (GMT -6)   
I usually double check the dose withmy wife. I am reasonably sure there was no problem with the dose.
When there are no more choices, tha decision is easy!

Veteran Member

Date Joined Dec 2008
Total Posts : 2386
   Posted 4/23/2010 1:01 AM (GMT -6)   
Being Low and High can present same presentations. I think you should make an appointment with your doctor. Your fasting reading is too high. Insulin dosage or different insulin may have to be changed. I have a child I watch diabetic, as well as I am, anyhow, she did that and they had to switch her insulin.
Smurfy Shadow/Desirèe 
DX: Wegener's Disease, Migraines, Diabetese Type II, PCOS, Lactose Intolerant, Benign Heart Murmer, Depression, Asthma, Asperger's Syndrome, Necrotizing Gramultous Inflamation in eye, A.D.D., Acid Reflux, Tumor Behind the Eye, Carpal Tunnel, Fibromyolgia, Clasterphobic, Arthritis
Medications:  Tri Nessa, Percocet, Metformin, Prilosec, Protonix, Zantac, Advair, Cingulair, Albuterol, Calcium + Vitamin D, Pro-Air, Pepcid, Rolaids, Zofran, Compuzeen, Refresh Plus Eye Drops  PRN: Epi-Pen, Albuterol Nebulizer, Benedryl
Undergoing Radiation Taking Lorazepam (Ativan) on Radiation Days

Veteran Member

Date Joined Apr 2004
Total Posts : 6056
   Posted 4/23/2010 12:20 PM (GMT -6)   
I'm with Desirée on this one. It might be your insulin. Also, might want to get your meter checked or buy some new strips. The other possibility is that you may be turning into a LADA(Latent Autoimmune Diabetes in Adults) and your pancreas might be pooping out. Readings can be all over the place with this. Wish I could be more helpful.

BTW, isn't that tallapia awesome?!?! I buy mine at ALDI's and just LOVE it!
~ Jeannie
Moderator for Fibromyalgia and Diabetes

New Topic Post Reply Printable Version
Forum Information
Currently it is Sunday, October 23, 2016 1:11 AM (GMT -6)
There are a total of 2,710,422 posts in 298,892 threads.
View Active Threads

Who's Online
This forum has 153436 registered members. Please welcome our newest member, rfghnbvfgyta.
180 Guest(s), 3 Registered Member(s) are currently online.  Details
redseal25, Jollytinker, celebrate life

Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer